# SDR TRAX200700303

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 13,551 hours, 11,294 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A WING OVERHEAT WARNING MSG, CYCLES CONTINUOUSLY.  RETURNED TO ATL.  REPEAT WRITE-UP.  EMERGENCY DECLARED.  FLT 4257 CX.
